# SDR 99ZZZX1682

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1068S
- Make and model: Bell 206L-1
- Aircraft serial: 45436
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Corroded
- Location: Main Rotor
- Part time: 3,474 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRIP FINGER DOUBLER CORRODED AND DEBONDED BEYOND LIMITS.
